Maize Tolerance to Salinity of Irrigation Water

Wanti, Mindari (2011) Maize Tolerance to Salinity of Irrigation Water. Jurnal Tropical soil, 16 (3). pp. 211-218. ISSN 0852-257X

[img]
Preview
PDF - Published Version
Download (572Kb) | Preview
    [img] PDF (Peer Review) - Published Version
    Download (491Kb)
      Item Type: Article
      Subjects: S Agriculture > S Agriculture (General)
      Divisions: UNSPECIFIED
      Depositing User: Fatchullah ZA
      Date Deposited: 03 Dec 2018 12:40
      Last Modified: 11 Feb 2019 15:29
      URI: http://eprints.upnjatim.ac.id/id/eprint/7804

      Actions (login required)

      View Item